Ufa Mathematical Journal
    Volume 5, Number 3, pp. 3-10

    Dirichlet series with real coefficients.

    Aitkuzhina N.N., Gaisin A.M.


    Download PDF
    Article on MathNet


    We study the class of entire functions represented by Dirichlet series with real coefficients determined by a convex growth majorant. We prove the criterion for the validity of an asymptotic identity on the positive ray which is an exact estimate for the growth of the logarithm of the modulus for each function in the considered class.